# SDR SIMA200710608

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 7,605 hours, 5,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800025
- Part serial: 00636
- Condition: Failed
- Location: Lt Engine
- Part time: 5,838 hours, 4,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT COWL ANTI-ICE DUCT WARNING ILLUMINATED, ENGINE SHUTDOWN.  EMERGENCY DECLARED, DIVERTED TO BNA.  REMOVED AND REPLACED PRESSURE SHUTOFF VALVE IAW CRJ AMM 36-12-05 WITH NO DEFECTS NOTED.  REMOVED AND REPLACED LEAK TRANSDUCER IAW CRJ AMM 30-22-03 WITH NO DEFECTS NOTED.
